# SDR DALA2017061504765

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 79,069 hours, 36,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 660 BETWEEN STRINGERS 24L AND 25L FRAME HAS A DENT.  REPAIRED THE FRAME IAW SRM 53-00-07, REPAIR 5, FIG 201. REMOVED.
